I just started on the 2mg tablet 3x Daily, but even at 2mg, this drug makes me very sleepy. I'm wondering if it can be cut in half. It is scored in the middle.
I take 2 4mg and it knocked me out. But I've been taking that for a while and it has stopped making me so sleepy. You should always talk to your doctor about this. I would recommend cutting it in half. It may help, or it may not affect you at all. It won't hurt to try it. Just make sure you are in a safe place where , if you were to get sleepy, you wouldn't risk hurting yourself or others.
- Tizanidine Information for Consumers
- Tizanidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tizanidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2011 • 2 answers
Posted 23 Jun 2013 • 2 answers
Posted 10 Mar 2015 • 4 answers
Posted 10 Feb 2017 • 0 answers
Posted 10 days ago • 0 answers